Search - Archive ouverte HAL Access content directly

Filter your results

4 Results
authFullName_s : A. Gasull

Bifurcation values for a family of planar vector fields of degree five

J. D. García-Saldaña , A. Gasull , H. Giacomini
Preprints, Working Papers, ... hal-00784535v1

A new uniqueness criterion for the number of periodic orbits of Abel equations

M. J. Alvarez , A. Gasull , H. Giacomini
Journal of Differential Equations, 2007, 234 (1), pp.161-176. ⟨10.1016/j.jde.2006.11.004⟩
Journal articles hal-00805752v1

A new approach for the study of limit cycles

Johanna D. García-Saldaña , A. Gasull , Hector Giacomini
Journal of Differential Equations, 2020, 269
Journal articles hal-02879499v1

Explicit non-algebraic limit cycles for polynomial systems

A. Gasull , H. Giacomini , J. Torregrosa
Journal of Computational and Applied Mathematics, 2007, 200 (1), pp.448-457. ⟨10.1016/⟩
Journal articles hal-01170985v1